# SDR CALA2019061000916

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 68,346 hours, 28,727 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED TASK (AD-2017-522-03) R-1 DOOR STOP FITTING, FR-16, S TOP #7 I/B UPPER & LOWER HOLES HAVE CRACK INDICATIONS IN INTERCO STAL (A3NB-53-4-6304) GEN BY V061632 PER HAECO LCQ NR 9294241 REPAIRED R1 FR16 DOOR STOP NO.7 IAW REO L22060 AND ECRA 5311-021 65 PER HANGAR NR 9294241 BY MECH V0715737 INSP BY LC-25 AT HAECO LCQ C2 CHECK.
